Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Higher genus FJRW invariants of a Fermat cubic

Jun Li, Yefeng Shen and Jie Zhou

Geometry & Topology 27 (2023) 1845–1890
Abstract

We reconstruct all-genus Fan–Jarvis–Ruan–Witten invariants of a Fermat cubic Landau–Ginzburg space (x13 + x23 + x33: [3μ3] ) from genus-one primary invariants, using tautological relations and axioms of cohomological field theories. The genus-one primary invariants satisfy a Chazy equation by the Belorousski–Pandharipande relation. They are completely determined by a single genus-one invariant, which can be obtained from cosection localization and intersection theory on moduli of three-spin curves.

We solve an all-genus Landau–Ginzburg/Calabi–Yau correspondence conjecture for the Fermat cubic Landau–Ginzburg space using Cayley transformation on quasimodular forms. This transformation relates two nonsemisimple CohFT theories: the Fan–Jarvis–Ruan–Witten theory of the Fermat cubic polynomial and the Gromov–Witten theory of the Fermat cubic curve. As a consequence, Fan–Jarvis–Ruan–Witten invariants at any genus can be computed using Gromov–Witten invariants of the elliptic curve. They also satisfy nice structures, including holomorphic anomaly equations and Virasoro constraints.

Keywords
FJRW invariants, Fermat cubic, quasimodular forms, LG/CY correspondence
Mathematical Subject Classification
Primary: 14N35
References
Publication
Received: 29 September 2020
Revised: 9 November 2021
Accepted: 11 December 2021
Published: 27 July 2023
Proposed: Jim Bryan
Seconded: Paul Seidel, Mark Gross
Authors
Jun Li
Shanghai Center for Mathematical Sciences
Fudan University
Shanghai
China
Yefeng Shen
Department of Mathematics
University of Oregon
Eugene, OR
United States
Jie Zhou
Yau Mathematical Sciences Center
Tsinghua University
Beijing
China

Open Access made possible by participating institutions via Subscribe to Open.